American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Fernando Schwartz. Inequalities for the ADM-mass and capacity of asymptotically flat manifolds with minimal boundary. Contemporary Mathematics 599 (2013) 199-211.
Book volume table of contents   
View Article: PDF

[2] Riccardo Benedetti and Francesco Bonsante. Canonical Wick rotations in 3-dimensional gravity. Memoirs of the AMS 198 (2009) MR 2499272.
Book volume table of contents   

[3] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Morgan. A round ball uniquely minimizes gravitational potential energy. Proc. Amer. Math. Soc. 133 (2005) 2733-2735. MR 2146221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3715-3724. MR 2084096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pengzi Miao. Asymptotically flat and scalar flat metrics on $\mathbb{R}^3$ admitting a horizon. Proc. Amer. Math. Soc. 132 (2004) 217-222. MR 2021265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory Lambros Peterson. Cohomology classes associated to anomalies . Trans. Amer. Math. Soc. 340 (1993) 669-704. MR 1129437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF

[10] L. M. Sibner and R. J. Sibner. Singular Sobolev connections with holonomy. Bull. Amer. Math. Soc. 19 (1988) 471-473. MR 956602.
Abstract, references, and article information   
View Article: PDF

[11] Maciej P. Wojtkowski. Bounded geodesics for the Atiyah-Hitchin metric. Bull. Amer. Math. Soc. 18 (1988) 179-183. MR 929096.
Abstract, references, and article information   
View Article: PDF

[12] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. H. Rawnsley. A nonunitary pairing of polarizations for the Kepler problem . Trans. Amer. Math. Soc. 250 (1979) 167-180. MR 530048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1